PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2008 | 6 | 2 | 281-286
Tytuł artykułu

Local approximation properties of certain class of linear positive operators via I-convergence

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this study, we obtain a local approximation theorems for a certain family of positive linear operators via I-convergence by using the first and the second modulus of continuities and the elements of Lipschitz class functions. We also give an example to show that the classical Korovkin Theory does not work but the theory works in I-convergence sense.
Twórcy
Bibliografia
  • [1] Devore R.A., Lorentz G.G., Constructive approximation, Springer, Berlin, 1993
  • [2] Fast H., Sur la convergence statistique, Colloq. Math., 1951, 2, 241–244
  • [3] Freedman A.R., Sember J.J., Densities and summability, Pacific J. Math., 1981, 95, 293–305
  • [4] Fridy J.A., On statistical convergence, Analysis, 1985, 5, 301–313
  • [5] Fridy J.A., Miller H.I., A matrix characterization of statistical convergence, Analysis, 1991, 11, 59–66
  • [6] Fridy J.A., Orhan C., Statistical limit superior and limit inferior, Proc. Amer. Math. Soc., 1997, 125, 3625–3631 http://dx.doi.org/10.1090/S0002-9939-97-04000-8
  • [7] Gadjiev A.D., Orhan C., Some approximation theorems via statistical convergence, Rocky Mountain J. Math., 2002, 32, 129–138 http://dx.doi.org/10.1216/rmjm/1030539612
  • [8] Kolk E., The statistical convergence in Banach spaces, Acta Comment. Univ. Tartu. Math., 1991, 928, 41–52
  • [9] Kostyrko P., Mačaj M., Šalát T., I-convergence, Real Anal. Exchange, 2000, 26, 669–685
  • [10] Kostyrko P., Mačaj M., Šalát T., Sleziak M., I-convergence and I-limit points, Math. Slovaca, 2005, 55, 443–464
  • [11] Miller H.I., A measure theoretical subsequence characterization of statistical convergence, Trans. Amer. Math. Soc., 1995, 347, 1811–1819 http://dx.doi.org/10.2307/2154976
  • [12] Steinhaus H., Sur la convergence ordinarie et la convergence asymptotique, Colloq. Math., 1951, 2, 73–74
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-008-0125-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.